Matematicki Vesnik

Vol. 64, No. 2, 2012 · Contents

A. M. Rezvi and J. Mehmood:
On prime fuzzy bi-ideals in ternary semigroups

Jing Zhang:
On compact-covering and sequence-covering images of metric spaces

T. Shah and S. Medhat:
Stability of some integral domains on a pullback

G. Kuba:
On certain separable and connected refinements of the Euclidean topology

W. Shatanawi and Z. Mustafa:
On coupled random fixed point results in partially ordered metric spaces

M. A. Khan and M. Asif:
Jacobi type and Gegenbauer type generalization of certain polynomials

Y. Song and H. Zhao:
On almost countably compact spaces

B. A. Frasin:
On an integral operator of meromorphic functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 28 Nov 2011. Last modified: 20 January 2012.

© 2011–2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition